# SDR DALA2024121011572

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DELAMINATED TRAILING EDGE ACCESS PANEL 675KB ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCESS PANEL 675KB ON RH WING AS PER ER/A 622004-14. (0702281)
